# SDR AALA20070970

- Difficulty date: May 28, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT FORWARD GALLEY WALL HAS BROKEN BASE.  REPLACED LIGHT BASE FOR EMERGENCY LIGHT AT FORWARD GALLEY WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
